# SDR NWAA071953236

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 45,694 hours, 20,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT POWER SUPPLY INTERNAL TEST FAILS (LIGHT HANGS UP).  REPLACED LEFT FORWARD EMERGENCY LIGHT POWER SUPPLY CHARGER UNIT, TESTS OK.
